# SDR MASA200601915

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,542 hours, 4,824 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0711
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,545 hours, 4,827 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5004 CLT - INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  MX REMOVED AND REPLACED PCU.
